×

zbMATH — the first resource for mathematics

K-théorie algébrique et représentations de groupes. (French) Zbl 0362.18014

MSC:
18F25 Algebraic \(K\)-theory and \(L\)-theory (category-theoretic aspects)
14C35 Applications of methods of algebraic \(K\)-theory in algebraic geometry
55N20 Generalized (extraordinary) homology and cohomology theories in algebraic topology
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] M. BARRATT , D. KAHN and S. PRIDDY , On \Omega \infty S\infty and the Infinite Symmetric Group (Proc. Symp. in Pure Math., vol. 22, 1971 , p. 217-220, Amer. Math. Soc.). · Zbl 0242.55011
[2] H. BASS , Algebraic K-Theory . Benjamin, 1968 . MR 40 #2736 | Zbl 0174.30302 · Zbl 0174.30302
[3] H. BASS , Unitary Algebraic K-Theory (Springer Lecture Notes, n^\circ 343, 1973 , p. 57-265). MR 51 #8211 | Zbl 0299.18005 · Zbl 0299.18005
[4] A. BOREL , Cohomologie réelle stable de groupes S-arithmétiques classiques (C. R. Acad. Sc. Paris, t. 274, série A, 1972 , p. 1700-1702). MR 46 #7400 | Zbl 0235.57015 · Zbl 0235.57015
[5] P. E. CONNER and E.E. FLOYD , The Relation of Cobordism to K-Theories (Springer Lecture Notes, n^\circ 28, 1966 ). MR 35 #7344 | Zbl 0161.42802 · Zbl 0161.42802 · doi:10.1007/BFb0071091
[6] S. M. GERSTEN , K3 of a Ring is H3 of the Steinberg Group (Proc. Amer. Math. Soc., vol. 37, 1973 , p. 366-368). MR 47 #8655 | Zbl 0272.55006 · Zbl 0272.55006 · doi:10.2307/2039440
[7] S. M. GERSTEN , On the Spectrum of Algebraic K-Theory (Bull. Amer. Math. Soc., vol. 78, 1972 , p. 216-219). Article | MR 45 #8705 | Zbl 0261.18014 · Zbl 0261.18014 · doi:10.1090/S0002-9904-1972-12924-0 · minidml.mathdoc.fr
[8] A. E. HATCHER and J. WAGONER , Pseudo-isotopies of Compact Manifolds . (Astérisque, vol. 6, 1973 , Soc. Math. de France). MR 50 #5821 | Zbl 0274.57010 · Zbl 0274.57010
[9] H. HOPF , Fundamentalgruppe und zweite Bettische Gruppe (Comment. Math. Helv., vol. 14, 1941 - 1942 , p. 257-309). MR 3,316e | Zbl 0027.09503 | JFM 68.0503.01 · Zbl 0027.09503 · doi:10.1007/BF02565622 · eudml:138788
[10] M. KAROUBI . Communication privée .
[11] M. KAROUBI , K-théorie algébrique. Localisation des formes quadratiques (C.R. Acad. Sc. Paris, t. 279, série A, 1974 , p. 487-490). MR 52 #10850 | Zbl 0302.18008 · Zbl 0302.18008 · eudml:81942
[12] M. KAROUBI , Périodicité de la K-théorie hermitienne (Springer Lecture Notes, n^\circ 343, 1973 , p. 301-411). MR 52 #3284 | Zbl 0274.18016 · Zbl 0274.18016
[13] M. KAROUBI et O. VILLAMAYOR , K-théorie algébrique et K-théorie topologique I, II (Math. Scand., vol. 28, 1971 , p. 265-307 et 32, 1973 , p. 57-86). Zbl 0272.18009 · Zbl 0272.18009 · eudml:166287
[14] G. G. KASPAROV , Sur l’invariance homotopique des nombres de Pontrjagin rationnels [Dokl. Akad. Nauk. S.S.S.R., vol. 190, 1970 , p. 1022-1025 (en russe)]. MR 44 #4769 | Zbl 0212.28402 · Zbl 0212.28402
[15] M. KERVAIRE , Multiplicateurs de Schur et K-théorie. Essays on Topology and related topics , Springer, 1970 , p. 212-225. MR 43 #321 | Zbl 0211.32903 · Zbl 0211.32903
[16] F. LAUDENBACH , Topologie de la dimension trois: homotopie et isotopie (Astérisque, vol. 12, 1974 , Soc. Math. de France). MR 50 #8527 | Zbl 0293.57004 · Zbl 0293.57004
[17] J. L. LODAY , Structure multiplicative en K-théorie algébrique (C.R. Acad. Sc. Paris, t. 279, série A, 1974 , p. 321-324). MR 50 #10016 | Zbl 0293.18019 · Zbl 0293.18019
[18] G. LUSZTIG , Novikov’s Higher Signature and Families of Elliptic Operators (J. Diff. Géom., vol. 7, 1972 , p. 229-256). MR 48 #1250 | Zbl 0265.57009 · Zbl 0265.57009
[19] Y. MATSUSHIMA , On Betti Numbers of Compact, Locally Symmetric Riemanian Manifolds (Osaka Math. J., vol. 14, 1962 , p. 1-20). MR 25 #4549 | Zbl 0118.38401 · Zbl 0118.38401
[20] J. MILNOR , Introduction to Algebraic K-Theory (Annals of Math. Studies Princeton, vol. 72, 1971 . MR 50 #2304 | Zbl 0237.18005 · Zbl 0237.18005
[21] J. MILNOR , On Axiomatic Homology Theory (Pac. J. Math., vol. 12, 1962 , p. 337-341). Article | MR 28 #2544 | Zbl 0114.39604 · Zbl 0114.39604 · doi:10.2140/pjm.1962.12.337 · minidml.mathdoc.fr
[22] A. S. MIŠČENKO , Homotopy Invariants of non Simply Connected Manifolds . Rationals Invariants (Math. of the U.R.S.S., vol. 4, 1970 , p. 506-519). Zbl 0232.55015 · Zbl 0232.55015 · doi:10.1070/IM1970v004n03ABEH000917
[23] S. P. NOVIKOV , Hermitian Analogues of K-Theory I, II (Math. of the U.S.S.R., vol. 4, 1970 , p. 257-292 et 479-505). MR 45 #1994 | Zbl 0233.57009 · Zbl 0233.57009 · doi:10.1070/IM1970v004n03ABEH000916
[24] S. P. NOVIKOV , Analogues hermitiens de la K-théorie (Actes Congrès Intern. Math., t. II, 1970 , p. 39-45). MR 55 #4216 | Zbl 0228.18003 · Zbl 0228.18003
[25] D. QUILLEN , Cohomology of Groups . (Actes Congrès Intern. Math., t. II, 1970 , p. 47-51). MR 58 #7627a | Zbl 0225.18011 · Zbl 0225.18011
[26] D. QUILLEN , Higher Algebraic K-Theory I . (Springer Lecture Notes, n^\circ 341, 1973 , p. 85-147). MR 49 #2895 | Zbl 0292.18004 · Zbl 0292.18004
[27] J. L. SHANESON , Wall’s Surgery Obstruction Groups for G \times Z (Annals of Math., vol. 90, 1969 , p. 296-334). MR 39 #7614 | Zbl 0182.57303 · Zbl 0182.57303 · doi:10.2307/1970726
[28] N. E. STEENROD , The Topology of Fibre Bundles , Princeton University Press, 1951 . MR 12,522b | Zbl 0054.07103 · Zbl 0054.07103
[29] I. A. VOLODIN , Groupes de Whitehead généralisés et pseudo-isotopie [Uspehi mat. Nauk., vol. 27, 1972 , p. 229-230 (en russe)]. MR 52 #15501 | Zbl 0277.18013 · Zbl 0277.18013
[30] J. WAGONER , Delooping Classifying Spaces in Algebraic K-Theory . (Topology, vol. 11, 1972 , p. 349-370). MR 50 #7293 | Zbl 0276.18012 · Zbl 0276.18012 · doi:10.1016/0040-9383(72)90031-6
[31] W. WALDHAUSEN , Algebraic K-Theory of Generalised Free Products (preprint). · Zbl 0407.18009
[32] C. T. C. WALL , Foundations of Algebraic L-Theory (Springer Lecture Notes, n^\circ 343, 1973 , p. 266-300). MR 50 #10018 | Zbl 0269.18010 · Zbl 0269.18010
[33] C. T. C. WALL , Surgery on Compact Manifolds , Academic Press, New York, 1970 . MR 55 #4217 | Zbl 0219.57024 · Zbl 0219.57024
[34] L. N. WASSERSTEIN , Stability of Unitary and Orthogonal Groups Over Rings with Involution (Math. Sborn., vol. 81, 1970 , p. 328-351 (en russe)). Zbl 0253.20066 · Zbl 0253.20066 · doi:10.1070/SM1970v010n03ABEH001673
[35] G. W. WHITEHEAD , Generalized Homology Theories (Trans. A.M.S., vol. 102, 1962 , p. 227-283). MR 25 #573 | Zbl 0124.38302 · Zbl 0124.38302 · doi:10.2307/1993676
[36] J. H. C. WHITEHEAD , Combinatorial Homotopy . (Bull. A.M.S., vol. 55, 1949 , p. 213-245). MR 11,48b | Zbl 0040.38704 · Zbl 0040.38704 · doi:10.1090/S0002-9904-1949-09175-9
[37] J. H. C. WHITEHEAD , Simple Homotopy Types . (Amer. J. Math., vol. 72, 1950 , p. 1-57). MR 11,735c | Zbl 0040.38901 · Zbl 0040.38901 · doi:10.2307/2372133
[38] J.-L. LODAY , Higher Whitehead Groups and Stable Homotopy (Bull. A.M.S., vol. 82, 1976 ). MR 52 #14000 | Zbl 0337.55015 · Zbl 0337.55015 · doi:10.1090/S0002-9904-1976-13994-8
[39] F. T. FARRELL and W. C. HSIANG , Manifolds with \pi 1 = G\times \alpha T . (Amer. J. Math. vol. 95, 1973 , p. 813-848). MR 52 #6726 | Zbl 0304.57009 · Zbl 0304.57009 · doi:10.2307/2373698
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.